Alert archive / Michigan / Frost Advisories in 2007
Frost Advisory 1, NWS Gaylord, MI
NWS Gaylord, MI issued this frost advisory at May 12, 2007, 3:22 PM EDT for Arenac County, Leelanau County, Michigan. It took effect at May 13, 2007, 2:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2007, 3:22 PM EDT (19:22 UTC)
- In effect from
- May 13, 2007, 2:00 AM EDT
- Expired
- May 13, 2007, 5:51 AM EDT
- In force
- 4 hr
- Issued by
- NWS Gaylord, MI
Counties Arenac County, MI, Leelanau County, MI
The radar
The NCL Michigan radar (KAPX), 37 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KAPX 121922 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 322 PM EDT SAT MAY 12 2007 ...KILLING FREEZE TONIGHT... .CANADIAN HIGH PRESSURE WILL MOVE SOUTHWARD INTO NORTHERN MICHIGAN TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL OFF RAPIDLY AFTER SUNSET. ACROSS MOST OF NORTHERN MICHIGAN...READINGS WILL LOWER INTO THE 20S FOR SEVERAL HOURS. THIS WILL KILL UNPROTECTED...TENDER VEGETATION. MIZ016>019-021>036-041-131000- /O.NEW.KAPX.FZ.W.0001.070513T0600Z-070513T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-OTSEGO-MONTMORENCY- ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA- MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT... TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE... MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH... TAWAS CITY...GLADWIN 322 PM EDT SAT MAY 12 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. TEMPERATURES WILL FALL INTO THE 20S FOR SEVERAL HOURS LATE TONIGHT. ANY UNPROTECTED...TENDER VEGETATION WILL LIKELY BE KILLED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MIZ020-042-131000- /O.NEW.KAPX.FR.Y.0001.070513T0600Z-070513T1200Z/ LEELANAU-ARENAC- INCLUDING THE CITIES OF...NORTHPORT...STANDISH 322 PM EDT SAT MAY 12 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. TEMPERATURES WILL FALL TO AROUND 30 TO THE LOWER 30S FOR SEVERAL HOURS LATE TONIGHT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. $$ JZ
1 follow-up statement
000 WWUS73 KAPX 130951 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 551 AM EDT SUN MAY 13 2007 MIZ016>019-021>036-041-131100- /O.CAN.KAPX.FZ.W.0001.000000T0000Z-070513T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-OTSEGO-MONTMORENCY- ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA- MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- INCLUDING THE CITIES OF...PELLSTON...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...BELLAIRE...GAYLORD...ATLANTA...ALPENA...FRANKFORT... TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE... MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH... OSCODA...GLADWIN 551 AM EDT SUN MAY 13 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FREEZE WARNING. $$ MIZ020-042-131100- /O.CAN.KAPX.FR.Y.0001.000000T0000Z-070513T1200Z/ LEELANAU-ARENAC- INCLUDING THE CITIES OF...LELAND...STANDISH 551 AM EDT SUN MAY 13 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FROST ADVISORY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 12, 3:12 PM EDT, 10 minutes earlier.
Area forecast discussion, May 12, 3:12 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 312 PM EDT SAT MAY 12 2007 .DISCUSSION...HIGH PRESSURE IS SPRAWLED FROM JAMES BAY TO LK SUPERIOR...SLOWLY OOZING SOUTHWARD. THE HIGH WILL BE DIRECTLY OVERHEAD AT DAYBREAK...AND WILL DRIFT TO FAR SOUTHERN ONTARIO ON SUNDAY. STRONG RETURN FLOW/WARM ADVECTION WILL REMAIN WEST OF LAKE MI THRU SUNSET ON SUNDAY. THUS...IN THE SHORT TERM (THRU SUNDAY)... THE MAIN CONCERNS ARE MIN TEMPS AND FROST/FREEZE ISSUES TONIGHT. TONIGHT...SKIES ARE ALREADY MAINLY CLEAR...AND WILL REMAIN SO THANKS TO DEEP SUBSIDENCE. SURFACE HIGH PRESSURE MOVING OVERHEAD...AND UPPER RIDGING EDGING EASTWARD FROM THE PLAINS...WILL GENERATE THIS SUBSIDENCE. WINDS WILL QUICKLY DECOUPLE WITH SUNSET...PROVIDING IDEAL RADIATIONAL COOLING CONDITIONS. SURFACE DEW POINTS SHOULD LOWER THRU THE REST OF THE DAY AS DRIER AIR MIXES DOWN...AND UPSTREAM DEW POINTS (NORTH OF LK HURON) ARE WELL DOWN IN THE TEENS. WILL RANGE MIN TEMPS FROM THE LOW 30S IN MORE MARITIME LOCALES (NEAR SAGINAW BAY AND IN LEELANAU)...TO THE UPPER TEENS IN THE USUAL COLD INLAND AREAS (PLN/GOV). WE WEREN/T PLANNING ON STARTING THE FROST/FREEZE PROGRAM IN NORTHERN LOWER MI TIL TOMORROW. HOWEVER...SINCE TEMPS ARE PROGGED TO DROP WELL BELOW FREEZING ACROSS MOST OF NORTHERN LOWER...IT SEEMS PRUDENT TO GET A HEAD START...EVEN WITH THE GROWING SEASON ONLY MARGINALLY BEGUN. WILL ISSUE A FREEZE WARNING FOR ALL OF NORTHERN LOWER MI EXCEPT FOR ARENAC/LEELANAU...WHICH WILL GET FROST ADVISORIES. STILL TOO EARLY IN THE YEAR FOR FROST/FREEZE HEADLINES IN UPPER MI. RECORD LOWS TONIGHT... SOO...25 APN...23 TVC...25 HTL...18 GLR...25 SUNDAY...MAINLY CLEAR SKIES WILL CONTINUE...AS UPPER RIDGING BUILDS A LITTLE CLOSER...AND SURFACE HIGH PRESSURE DRIFTS EASTWARD. SOME CIRRUS COULD CLIP THE FORECAST AREA...ESPECIALLY THE NORTH IN THE AFTERNOON...THANKS TO STRONG WARM ADVECTION AND POSSIBLE DEEP CONVECTION WELL TO THE WNW. THIS SHOULD NOT INTERFERE WITH ABUNDANT SURFACE HEATING. 850MB TEMPS 1-2C WARMER THAN TODAY WILL GENERALLY SUPPORT MAX TEMPS 2-4F WARMER THAN TODAY...MAINLY LOW/MID 60S. ZOLTOWSKI SUNDAY NIGHT THROUGH TUESDAY...MAIN CONCERN THROUGH THE PERIOD REMAINS PRECIPITATION/CONVECTIVE CHANCES ALONG WITH TEMPERATURES MONDAY AFTERNOON. LOW LEVEL RIDGING WILL SLIP SOUTHEAST OF THE AREA QUICKLY SUNDAY NIGHT...WITH LEE CYCLOGENESIS TAKING SHAPE OVER THE NORTHERN HIGH PLAINS OWING TO HEIGHS FALLS PUSHING OUT THE NORTHERN ROCKIES. INCREASING LOW LEVEL JET/WARM ADVECTION SHOULD FORCE CONVECTIVE DEVELOPMENT NORTH OF DEVELOPING WARM FRONT LATE TOMORROW AFTERNOON UPSTREAM ACROSS NORTHERN MINNESOTA INTO SOUTHWESTERN ONTARIO. SUSTAINED FORCED ASCENT ALONG THE NOSE OF INCREASING LOW LEVEL JET TOMORROW NIGHT SHOULD THEN AID IN TRANSLATING THIS AREA OF CONVECTION SOUTHEAST ALONG WARM FRONT LIFTING THROUGH NORTHERN MICHIGAN. STILL DIFFICULT TO NAIL DOWN EXACTLY WHERE CONVECTION MAY TRACK...THOUGH STRONG PUSH OF H95-H7 WARM/THETA-E ADVECTION ARGUES FOR KEEPING LIKELY POPS GOING UP NORTH. THIS IN LINE WITH CONTINUED GOOD MODEL AGREEMENT ON POSITION OF BEST H85-H7 FRONTOGENESIS AND CLIMATOLOGICAL PLACEMENT OF WARM FRONT/MCS TRACKS. AS FOR SEVERE POTENTIAL...SHEAR CERTAINLY THERE TO MAINTAIN STORM ORGANIZATION... WITH EFFECTIVE SHEAR VALUES OF 35 KNOTS OR BETTER. LAPSE RATES NOT OVERLY IMPRESSIVE...BUT ATTEMPTING TO STEEPEN WITH TIME ALONG THE LEADING EDGE OF WARM ADVECTION PUSH. GIVEN STRONGEST WARM PUSH NEAR THE TOP OF THE BOUNDARY LAYER...SHOULD BE ABLE TO SQUEEZE OUT A FEW HUNDRED J/KG OF ELEVATED CAPE TO SUSTAIN THINGS ALOFT DESPITE STABLE BOUNDARY LAYER. IF ANY THREAT EXISTS...IT WOULD BE HAIL...ESPECIALLY WITH WBZ HEIGHTS INITIALLY AROUND 8KFT BEFORE WARM AIR WINS OUT. HOWEVER...NOT OVERLY IMPRESSIVE BY SEVERE POTENTIAL AS BEST CHANCES SHOULD REMAIN UPSTREAM IN CLOSE PROXIMITY TO BETTER INSTABILITY. THREAT FOR SHOWERS/STORMS WILL FADE RATHER QUICKLY MONDAY MORNING AS WARM FRONT/ASSOCIATED LIFT GET SHUNTED FARTHER NORTH WITH TRACK OF SURFACE LOW INTO SOUTHERN ONTARIO. THIS SHOULD SPELL FAIRLY WARM CONDITIONS BY AFTERNOON AS CWA ENDS UP FIRMLY IN THE WARM SECTOR. DECENT HEIGHT FALLS WILL LEAD TO AN INTENSIFICATION OF THE SURFACE SYSTEM AND A SUBSEQUENT UPTICK IN THE LOW LEVEL JET MONDAY AFTERNOON. WITH GOOD MIXING AND TIGHTENING GRADIENT...MONDAY SHOULD ALSO END UP QUITE BREEZY...AS H85 WINDS PROGGED NEAR 50 KNOTS BY AFTERNOON. FORECAST RAOBS SHOW THIS POTENTIAL WELL...WITH MOMENTUM TRANSFER BY MIXING TO NEAR 850 MB GIVING GUSTS TO NEAR ADVISORY CRITERIA...SO SOMETHING TO BE WATCHED. AS FOR TEMPERATURES...STILL APPEARS IT WILL BE QUITE A WARM DAY...AS ANY REMNANT CLOUDS SHOULD MIX OUT BY EARLY AFTERNOON WITH SUCH STOUT FLOW IN PLACE. WIDESPREAD 70S APPEAR A GOOD BET...WITH A FEW SPOTS NEAR 80 POSSIBLE GIVEN H85 TEMPS SOARING TO THE MID TEENS (TO EVEN NEAR 18C ON THE ECMWF) IN THERMAL RIDGE AHEAD OF APPROACHING COLD FRONT. HOWEVER...WILL HOLD NUMBERS JUST A TAD BELOW 70 FOR EASTERN UPPER GIVEN POTENTIAL FOR LINGERING CLOUD COVER. IN TERMS OF PRECIPITATION POTENTIAL... APPEARS ALMOST NIL THROUGH MUCH OF THE DAY GIVEN INCREASED CAPPING INVERSION PER ONSLAUGHT OF WARM AIR ALOFT. HOWEVER...WITH SOME UNCERTAINTIES LINGERING REGARDING ENDING OF MORNING PRECIP AND TIMING OF NEXT ROUND ALONG INCOMING COLD FRONT...PREFER TO KEEP GOING SMALL POPS INTACT. ROUND 2 LOOKS LIKE IT WILL ARRIVE MONDAY EVENING INTO MONDAY NIGHT AS COLD FRONT GETS A BOOST FROM BOTH EXPECTED CONVECTION ALONG IT AS WELL AS APPROACHING HEIGHT FALLS ASSOCIATED WITH SHORTWAVE DROPPING OUT OF CENTRAL MANITOBA. OVERALL INSTABILITY CONTINUES TO LOOK RATHER MEAGER OWING TO SLOWER RETURN OF DEEPER MOISTURE GIVEN INITIAL DEEP LAYER RIDGING OVER THE GULF...AS WELL AS SOME MIXING OUT OF BOUNDARY LAYER MOISTURE ON MONDAY AFTERNOON PER FORECAST RAOBS. NEVERTHELESS...ENHANCED CONVERGENCE ALONG RATHER SHARP BOUNDARY COUPLED WITH AIDED H7-H5 QG SUPPORT AS UPPER WAVE DROPS INTO THE NORTHERN LAKES SHOULD SUPPORT AN AREA OF SHOWERS AND STORMS AS THE FRONT DROPS THROUGH THE CWA...AND WILL UP POPS TO LIKELY ALL AREAS FOR THIS TIMEFRAME. PWATS SHOWN TO INCREASE TO AROUND 1.3 INCHES...REPRESENTING VALUES ABOUT 250 PERCENT OF NORMAL...SO CERTAINLY A HEAVY RAIN POTENTIAL...ESPECIALLY IF WEAK WAVE SHOWN BY THE 12Z NAM AND EARLIER RUNS OF THE GFS COMES TRUE. ONCE AGAIN A THREAT OF SOME ISOLATED SEVERE MAINLY WESTERN CWA WHERE BEST SHEAR APPEARS IT WILL INTERACT WITH THE BOUNDARY AS BAND OF ENHANCED WESTERLIES ARRIVES DURING THE LATE EVENING. LAPSE RATES ALSO STEEPENING WITH TIME AS MID LEVEL COOL...SO SOME THREAT FOR HAIL AS WELL AS WIND GIVEN BOUNDARY LAYER LIKELY TO BE SLOW TO COOL DOWN WITH PERSISTENT MIXING IN ADVANCE OF COLD FRONT. APPEARS THE FRONT WILL CLEAR THE AREA QUICKLY TUESDAY MORNING AS IT GETS ANOTHER BOOST FROM CONVECTIVE OUTFLOW...AND UPPER TROUGH BEGINS TO AMPLIFY OVER SOUTHERN CANADA. MODELS CONTINUE TO ADVERTISE A RATHER QUICK ARRIVAL OF COLDER AIR BY LATE AFTERNOON...AS H85 TEMPS TUMBLE TO BETWEEN 2 AND 5C. HENCE...FALLING TEMPS AND PROBABLY PLENTY OF STRATOCU WILL ACCOMPANY THE AFTERNOON HOURS. LATER PERIODS (TUESDAY NIGHT THROUGH SATURDAY)...YET ANOTHER EXTENDED STRETCH OF MAINLY DRY AND COOLISH WEATHER APPEARS TO BE ON TAP FOR THE LATTER PORTION OF THE FORECAST. EXPANSIVE CANADIAN HIGH PRESSURE STILL PROGGED TO DROP FROM THE NORTHERN PLAINS EARLY WEDNESDAY INTO THE MID ATLANTIC BY SATURDAY...AS OVERALL UPPER PATTERN AMPLIFIES WITH TROUGHS DIGGING BOTH ALONG THE EAST AND WEST COASTS. EASTERN CONUS TROUGH WILL DROP THROUGH THE GREAT LAKES TUESDAY NIGHT INTO WEDNESDAY...BRINGING WITH IT A RESURGENCE OF RATHER COOL AIR FOR WEDNESDAY INTO THURSDAY AS H85 TEMPS DIP INTO THE LOWER SINGLE DIGITS...OR EVEN NEAR OR SLIGHTLY BELOW 0C PER ENSEMBLE MEAN NUMBERS. THIS SHOULD EQUATE TO HIGHS ONLY IN THE 50S FOR WEDNESDAY...AND PERHAPS NEAR 60 BY THURSDAY. ADDING TO COOL FEEL WILL LIKELY BE STRATOCU CLOUD DECK DEVELOPING WEDNESDAY AFTERNOON WITH INFUSION OF COOLING ALOFT AND SUFFICIENT BOUNDARY LAYER MOISTURE INTACT. COULD ALSO SEE A FEW SHOWERS DURING THIS TIMEFRAME GIVEN MODERATE SYNOPTIC FORCING WITH APPROACH OF UPPER TROUGH COUPLED WITH STEEPENING LOW/MID LEVEL LAPSE RATES TO AROUND 8 C/KM PER COLD POOL TRACKING OVERHEAD (H5 TEMPS PROGGED NEAR -28C). DESPITE SHALLOW NATURE OF MOISTURE...CONTINUED MENTION OF SMALL POPS APPEARS WARRANTED. THE FORECAST THEN QUIETS DOWN CONSIDERABLY FOR THURSDAY THROUGH SATURDAY...WITH SUBSIDENCE THE RULE AND DEEP LAYER DRYING PROMOTING MOSTLY CLEAR SKIES. APPEARS SUFFICIENT LOSS OF BOUNDARY LAYER MOISTURE WILL TAKE PLACE BY THURSDAY TO PREVENT MUCH IN THE WAY OF AFTERNOON CU DEVELOPMENT...THOUGH COULD SEE A BIT OF CU REAPPEAR TOWARD THE WEEKEND AS LOW LEVEL RIDGE SLIPS SOUTHEAST OF THE AREA...WITH ONSET OF WEAK RETURN FLOW BY SATURDAY. NEVERTHELESS...A NEARLY PERFECT STRETCH OF WEATHER IS PRETTY MUCH ENSURED...THOUGH TEMPS WILL BE SLOW TO WARM AS AREA PRETTY MUCH REMAINS ON THE INFLEXION POINT BETWEEN TROUGH OVER THE EAST AND MID LEVEL RIDGE BUILDING OUT OF THE PLAINS. THIS IMPLIES NO SIGNIFICANT TEMPERATURE ADVECTION ONGOING...THOUGH SHOULD SEE TEMPS GRADUALLY WARM BACK TO THE UPPER 60S/NEAR 70 BY SATURDAY WITH A RETURN TO BROAD SOUTHWEST LOW LEVEL FLOW AND PLENTY OF INSOLATION. LAWRENCE && .AVIATION...MID-LEVEL CLOUD DECK WILL CONTINUE TO EXIT TO THE EAST ALONG WITH THE DEPARTING WEAK UPPER LEVEL WAVE. HIGH PRESSURE WILL SETTLE OVER THE AREA AND REMAIN PRESENT DURING THE ENTIRE TAF PERIOD. THIS WILL RESULT IN LAKE BREEZE DEVELOPMENT THIS AFTERNOON...AND CLEAR SKIES AND VFR CONDITIONS THROUGH SUNDAY EARLY AFTERNOON. MPC && .APX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 8 AM EDT SUNDAY FOR MIZ016>019- 021>036-041. FROST ADVISORY FROM 2 AM TO 8 AM EDT SUNDAY FOR MIZ020-042. &&
Hazardous weather outlook, May 12, 4:38 AM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 438 AM EDT SAT MAY 12 2007 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-131000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 438 AM EDT SAT MAY 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SUB-FREEZING TEMPERATURES ARE EXPECTED TO RESULT IN FROST DEVELOPMENT OVERNIGHT ACROSS MOST OF NORTHERN MICHIGAN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS EASTERN UPPER AND MOST OF NORTHERN LOWER MICHIGAN...STARTING LATE SUNDAY NIGHT AND CONTINUING THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SUNDAY AFTERNOON. JPB
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:22 PM EDT | Freeze Warning | APX | Alcona, Alpena, Antrim, Benzie, Cheboygan, Crawford and 14 more | 14 hr |
Nearby
Frost Advisories in Michigan, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.